MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
A peritoneal dialysis (pd) patient's caregiver reported a fluid leak discovered from a baxter bag connection during dwell 4 of 4 of treatment.The contact reported the cycler prompted with an m31 air detected in cassette warning message during dwell 4 of 4 of treatment and prior to the observation of the fluid leak.The patient was connected during the incident.Fluid was fluid was not discovered in the pump module area or on the external of the cassette.Fluid leaked from a baxter bag connection.Treatment was cancelled and the patient knew how to perform continuous ambulatory peritoneal dialysis (capd) therapy.Upon follow-up, the contact confirmed the reported event and stated the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The contact stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed and completed peritoneal dialysis treatment using continuous ambulatory peritoneal dialysis (capd) the following morning via two manual exchanges.The contact stated the patient used an apd luer lock adapter with a baxter solution bag as the last bag for treatment and noted fluid leaking from the connection between the adapter and solution bag.Solution was found on the floor by the cycler cart.The contact stated the patient was able to resume use of the cycler the following treatment without further issue.The contact stated the adapter and baxter bag were discarded and were no longer available to be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.No product will be returned from the distribution center to be analyzed since the lot number is unknown and no information was found on the system from this patient regarding to safe lock apd luer lock connector product been delivered.Since the complaint sample is not available for evaluation neither photos or videos were provided for evaluation and dhr review was not performed since the lot number is unknown and no information was found on the sap system, the alleged event could not be confirmed.At this time, no sample has been provided.Should the sample become available, the investigation file will be reopened and will be updated accordingly.

Brand Name
SAFE LOCK APD LUER LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18220644
Report Number0008030665-2023-01086
Device Sequence Number6721968
Product Code KDJ
UDI-Device Identifier00840861100811
UDI-Public00840861100811
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K124024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-95018
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2023
Supplement Date Received by Manufacturer02/05/2024
02/07/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date02/05/2024
02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY CYCLER SET; LIBERTY CYCLER SET; LIBERTY CYCLER SET; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Patient SexMale